Viagra And Sexual Side Effects Of Antidepressants

Between 40 and 60% of women taking SRIs, a common type of anti-depressants, experience sexual side effects, including loss of arousal, lubrication and orgasm problems. Researchers, including Dr. Julia Heiman of The Kinsey Institute, found that women given Viagra were more likely to report improvement in sexual functioning than those on a placebo.

Q&A: Bothered When My Boyfriend Watches Porn

Sometimes my boyfriend watches porn and I can feel intimidated by this. I know this is a common and natural thing for people to do. Sometimes I think I’m okay with this and other times I can’t quit thinking why – Am I not pleasing him enough? Are the girls in his porn prettier than me? Is he thinking about them? I have talked to him about this before and he says it’s not a big deal and I have nothing at all to worry about. So why do I feel intimidated still?